# SDR CA070327003

- Difficulty date: March 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,757 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Friction Cup
- Part number: 230321910
- Condition: Cracked
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23032018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTON STARTER-GENERATOR FRICTION CUP PLATE WAS FOUND TO BE CRACKED. NEW PART ORDERED AND INSTALLED WHEM IT ARRIVED. (TC NR 20070327003)
